# SDR UIEA200700460

- Difficulty date: October 22, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 100,468 hours, 17,468 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transmitter
- Part number: 10622381
- Part serial: 107240678878
- Condition: Malfunctioned
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DUE TO LOSS OF CREW O2.  REPLACED UPPER AND LOWER CREW O2 BOTTLES IAW AMM 12-15-08.  REPLACED UPPER AND LOWER CREW O2 PRESS XMITTERS, LEAK CHECKED OKAY.
